# SDR CA990707049

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5553012149
- Condition: Cracked
- Location: Vertical Stab
- Part time: 88 hours
- Component: Pilats, 555301203700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO CRACKS FOUND IN VERTICAL STABILIZER SKIN AT TOP RT REAR SPAR RIVET.  REPAIR CARRIED OUT PER PILATUS DRAWING.
